# SDR WX0A2025041832390

- Difficulty date: April 18, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N191NV
- Make and model: Airbus A320-214
- Aircraft serial: 6704
- Aircraft time: 21,136 hours, 8,208 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DURING DESCENT AT 8000' F/A REPORTED STINK FOUL ODOR. WE SMELLED IT FAINTLY IN COCKPIT TOO. PER QRH WE TURNED OFF PACK 1. ODOR DISAPATED WITHIN 5 MIN / TC 21-000-002 IN PROGRESS. LEAKS FOUND ON FCU, IGV ACTUATOR, SURGE CONTROL VALVE LINE PACKINGS. R&R FCU IAW AMM 49-32-11-000-003-A & 49-32-11-400-003-A. NO LEAKS FOUND. PERFORMED LEAK CHECKS OF IGV ACTUATOR & SURGE CONTROL VALVE IAW AMM 49-00-00-200-811-A. NO LEAKS FOUND. TC 21-000-003 C/W NO SMELL NOTED.
